# SDR S01271013

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: CTEXT
- Make and model: Boeing 747*
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7788004
- Part serial: F15310
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

REGISTRATION NUMBER - B18771NR 2 ENGINE FLAME OUT AT FL330, TAT -4 DEGREES C, EGT 352 DEGREES C, EPR 1.02 AND DROPPING, ENGINE SHUTDOWN, WINDMILLED APPROX 1 MIN AT OIL PRESS 22 PSI, ENG WAS RESTARTED AND OPERATED NORMALLY. IAW AMM 71-00-43, MAIN FUEL FILTER AND EVBC FUEL FILTER INSPECTED NML AND REPLACED. CHECKED EVBC PT3 AND PS3 WATER TRAP, NO WATER EVIDENCE FOUND. PFMED FUEL TANKS WATER DRAINING. REPLACED FCU AND FUEL PUMP. REPLACED FUEL HEATER DUE TO MUNT BOLTS INSERT DAMAGED. PFMED WINDMILLING INSP MAIN OIL FILTER AND ALL MAGNETIC CHIP DETECTORS INSPED NML.  ENG RUN UP TEST WITH TAKEOFF POWER SATISFACTORY.
